# SDR 95ZZZW130

- Difficulty date: February 10, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N924HA
- Make and model: Dhav DHC8102
- Aircraft serial: 105
- System (JASC): 3240 · Landing Gear Brake System
- Part: Brake Syst
- Condition: Reqd Service
- Location: Mlg
- Stage of operation: LD
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

PHF-PHL - FLT 3091 - AFTER LANDING ROLLOUT, CREW REPORTED MOMENTARY LOSS OF BRAKES WHEN TURNING.  FOUND AIR IN BRAKE SYSTEM, BLED AS REQUIRED.
